Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An algebraic approach to the topological degree of a smooth map

Author: David Eisenbud
Journal: Bull. Amer. Math. Soc. 84 (1978), 751-764
MSC (1970): Primary 55C25, 14B99; Secondary 10C05, 13B15, 26A93
MathSciNet review: 0494226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Hyman Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8–28. MR 0153708
  • A. Beauville, Une notion de résidu en géométrie analytique, Séminaire Pierre Lelong (Analyse), Année 1970, Springer, Berlin, 1971, pp. 183–203. Lecture Notes in Math., Vol. 205. MR 0437796
  • Robert Berger, Differenten regulärer Ringe, J. Reine Angew. Math. 214/215 (1964), 441–442 (German). MR 0160794
  • James Damon and André Galligo, A topological invariant for stable map germs, Invent. Math. 32 (1976), no. 2, 103–132. MR 0407883
  • [Mather] J. Mather, Stability of C mappings. III, Finitely determined map germs, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 127-156.
  • John W. Milnor, Topology from the differentiable viewpoint, Based on notes by David W. Weaver, The University Press of Virginia, Charlottesville, Va., 1965. MR 0226651
  • John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • Jean-Pierre Serre, Corps locaux, Hermann, Paris, 1968 (French). Deuxième édition; Publications de l’Université de Nancago, No. VIII. MR 0354618
  • Günter Scheja and Uwe Storch, Über Spurfunktionen bei vollständigen Durchschnitten, J. Reine Angew. Math. 278/279 (1975), 174–190 (German). MR 0393056
  • V. M. Zakaljukin, Algebraic computability of the index of a singular point of a vector field, Funkcional. Anal. i Priložen. 6 (1972), no. 1, 77–78 (Russian). MR 0295384
  • David Eisenbud and Harold I. Levine, An algebraic formula for the degree of a 𝐶^{∞} map germ, Ann. of Math. (2) 106 (1977), no. 1, 19–44. With an appendix by Bernard Teissier, “Sur une inégalité à la Minkowski pour les multiplicités”. MR 0467800

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C25, 14B99, 10C05, 13B15, 26A93

Retrieve articles in all journals with MSC (1970): 55C25, 14B99, 10C05, 13B15, 26A93

Additional Information